# SDR DXTA201309175508

- Difficulty date: July 20, 2013
- Submitted: September 17, 2013
- Operation: Air carrier
- Aircraft: N255QS
- Make and model: Amd FALCON2000
- Aircraft serial: 155
- Aircraft time: 10,050 hours, 6,171 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: F2MA252128405
- Part serial: 000
- Condition: Corroded
- Location: Fuselage
- Part time: 10,050 hours, 6,171 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM AT FRAME 32 IS CORRODED BEYOND LIMITS. REMOVED FLOORBEAM,   INSTALLED NEW FLOORBEAM IAW AMM T20-43-00-910-801.
